# SDR AALA202008139004

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,139 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT BATTERY DRAINED. REMOVED AND REPLACED MID FLIGHT ATTENDANT SEAT BATTERY PACK (AALA202008139005) & FLASHLIGHT AALA202008139004 PER AMM 25-65-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
